Topological Methods in Nonlinear Analysis

An averaging formula for Reidemeister traces

Jiyou Liu and Xuezhi Zhao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this note, we shall give an averaging formula for Reidemeister traces, which is a simple relation among Reidemeister traces of a self-map and those of its liftings with respect to a finite-fold regular covering.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 46, Number 1 (2015), 17-27.

Dates
First available in Project Euclid: 30 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1459343882

Digital Object Identifier
doi:10.12775/TMNA.2015.034

Mathematical Reviews number (MathSciNet)
MR3443675

Zentralblatt MATH identifier
1369.55002

Citation

Liu, Jiyou; Zhao, Xuezhi. An averaging formula for Reidemeister traces. Topol. Methods Nonlinear Anal. 46 (2015), no. 1, 17--27. doi:10.12775/TMNA.2015.034. https://projecteuclid.org/euclid.tmna/1459343882


Export citation

References

  • S. Husseini, Generalized Lefschetz numbers, Trans. Amer. Math. Soc. 272 (1982), 247–274.
  • B. Jiang, Lectures on the Nielsen Fixed Point Theory, Contemp. Math. 14, Amer. Math. Soc., Providence 1983.
  • J. Jezierski, Nielsen number of a covering map, Fixed Point Theory Appl. 2006, Special Issue, Art. ID 37807, 11 pp.
  • S.W. Kim, J.B. Lee and K.B. Lee, Averaging formula for Nielsen numbers, Nagoya Math. J. 178 (2005), 37–53.
  • K. Reidemeister, Automorphismen von Homotopiettenringen, Math. Ann. 112 (1936), 586–593.